Alert archive / Arkansas / Tornado Warnings in 2012
Tornado Warning 12, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Jan 22, 2012, 8:27 PM CST for Arkansas County, Jefferson County, Monroe County, Arkansas. It was in force for 48 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2012, 8:27 PM CST (02:27 UTC)
- Expired
- Jan 22, 2012, 9:15 PM CST
- In force
- 48 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Jefferson County, AR, Monroe County, AR
The radar
The Little Rock radar (KLZK), 105 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 8:30 PM CST | TORNADO | 2 E Lodge Corner, AR | LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND AT THE JUNCTION OF HIGHWAYS 11 AND 165 TWO MILES EAST OF LODGE CORNER. |
| Jan 22, 8:33 PM CST | TORNADO | 4 Nw De Witt, AR | TORNADO REPORTED ON THE GROUND BY STORM CHASERS 4 MILES NORTHWEST OF DE WITT. |
| Jan 22, 8:36 PM CST | TORNADO 2 | 5 Wsw De Witt, AR | THE EF2 TORNADO TOUCHED DOWN 5.5 MILES WNW OF DE WITT...AND CONTINUED 14.4 MILES TO NEAR CROCKETTS BLUFF. THIS TORNADO REMAINED IN ARKANSAS COUNTY...WITH FOUR STEEL TRANSMISSION TOWERS BLOWN DOWN...AND THERE WAS DAMAGE TO A FEW FARM OUTBUILDINGS. NUMEROUS TREE |
| Jan 22, 8:36 PM CST | TORNADO | 4 Nw De Witt, AR | TORNADO REPORTED ON THE GROUND BY STORM CHASERS 4 MILES NORTHWEST OF DE WITT. |
| Jan 22, 8:36 PM CST | TORNADO | 4 S Almyra, AR | A SHED AND DUCK BLIND WERE DEMOLISHED ON STROH ROAD. |
| Jan 22, 8:38 PM CST | TORNADO | 1 W Burks, AR | TORNADO REPORTED ON THE GROUND 1 MILE WEST OF BURKS. |
| Jan 22, 8:59 PM CST | TORNADO 1 | 4 S Ragtown, AR | TORNADO STARTED 4 MILES SOUTH OF RAGTOWN AND ENDED 3.2 MILES EAST OF RAGTOWN AT THE COUNTY BORDER. THE TOTAL PATH LENGTH OF THE STORM WAS 5.8 MILES AND WAS RATED AN EF1. DAMAGE FOUND INCLUDED BLOWN DOWN TREES AND POWER LINES. AN IRRIGATION PIVOT WAS FLIPPED OV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 5:16 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
323
WFUS54 KLZK 230227
TORLZK
ARC001-069-095-230315-
/O.NEW.KLZK.TO.W.0012.120123T0227Z-120123T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
827 PM CST SUN JAN 22 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN MONROE COUNTY IN EASTERN ARKANSAS...
EAST CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 915 PM CST
* AT 822 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM HAS A HISTORY OF PRODUCING TORNADOES AND LARGE HAIL. THIS
STORM WAS LOCATED 5 MILES NORTH OF ENGLISH LAKE...OR 18 MILES SOUTH
OF STUTTGART. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
NORTHEAST AT 50 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
ST. CHARLES... PALMER... DE WITT...
ALMYRA... RAGTOWN... PINE CITY...
LODGE CORNER... LAWRENCEVILLE... INDIAN BAY...
CROCKETTS BLUFF... BAYOU METO STATE GAME AREA...
WATERS BAYOU... VOSS LAKE... VAN...
VALLIER... THOMAS RESERVOIR... STINKING BAY...
SOUTHERN LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3417 9165 3430 9172 3463 9107 3459 9104
3448 9105 3448 9100 3447 9099 3438 9099
TIME...MOT...LOC 0226Z 242DEG 45KT 3426 9157
$$
641 follow-up statement
056
WWUS54 KLZK 230241
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
841 PM CST SUN JAN 22 2012
ARC069-230250-
/O.CAN.KLZK.TO.W.0012.000000T0000Z-120123T0315Z/
JEFFERSON AR-
841 PM CST SUN JAN 22 2012
...THE TORNADO WARNING FOR EAST CENTRAL JEFFERSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3424 9144 3440 9153 3463 9107 3459 9104
3448 9105 3448 9100 3447 9099 3438 9099
TIME...MOT...LOC 0240Z 241DEG 48KT 3437 9137
$$
ARC001-095-230315-
/O.CON.KLZK.TO.W.0012.000000T0000Z-120123T0315Z/
ARKANSAS AR-MONROE AR-
841 PM CST SUN JAN 22 2012
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONROE AND
NORTHERN ARKANSAS COUNTIES UNTIL 915 PM CST...
AT 835 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTH OF
ALMYRA...OR 12 MILES SOUTHEAST OF STUTTGART...MOVING NORTHEAST AT 55
MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
ST. CHARLES... PALMER... DE WITT...
ALMYRA... RAGTOWN... PINE CITY...
LAWRENCEVILLE... INDIAN BAY... CROCKETTS BLUFF...
WATERS BAYOU... VOSS LAKE... VAN...
THOMAS RESERVOIR... STINKING BAY... SOUTHERN LAKE...
SIMPSON LAKE... SHOOK RESERVOIR... SANDY BAYOU...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3424 9144 3440 9153 3463 9107 3459 9104
3448 9105 3448 9100 3447 9099 3438 9099
TIME...MOT...LOC 0240Z 241DEG 48KT 3437 9137
$$
64What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 22, 5:28 PM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Jan 22, 5:28 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 528 PM CST SUN JAN 22 2012 .DISCUSSION... UPDATED FOR 00Z AVIATION DISCUSSION BELOW...AS WELL AS UPDATED ZONES/FORECAST FOR TORNADO WATCH #5 AND NEAR TERM TEMP/DEWPT TRENDS. && .AVIATION... PERSISTENT FOG AND LOW CIGS HAVE CONTINUED ACROSS PORTIONS OF THE STATE...MAINLY LOCATIONS ALONG AND NORTH OF THE WARM FRONT. THIS FRONT WAS PUSHING NORTH INTO NERN SECTIONS OF THE STATE. TERMINALS HOT...HRO AND BPK HAVE SEEN THE WORST CONDITIONS SO FAR. OTHER SITES HAVE SEEN IMPROVING CONDITIONS...BUT THAT ALSO MEANS TSRA POTENTIAL IS INCREASING AS TEMPS HAVE WARMED SIGNIFICANTLY. HAVE MENTIONED TSRA AT THE CENTRAL AND SRN SITES...AND VCSH AT NRN SITES. THUNDERSTORM POTENTIAL AND THE LOW CIGS AND VIS WILL DECREASE SIGNIFICANTLY AS THE COLD FRONT SURGES EAST ACROSS THE STATE OVERNIGHT. EXPECT BREEZY WEST AND NW WINDS BEHIND THE FRONT...AND CLEARING SKIES THROUGH MON MORNING. WINDS SHOULD CALM DOWN DURING MON AFTERNOON AS HIGH PRESSURE MOVES OVER THE STATE. && .PREV DISCUSSION... /ISSUED 225 PM CST SUN JAN 22 2012/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NOT A LOT OF VALUE CAN BE ADDED AT THIS TIME AS CURRENT FORECAST SEEMS TO HAVE A GOOD HANDLE ON OVERALL SITUATION. MODELS AGREE THAT AN OVERALL PROGRESSIVE PATTERN WILL CONTINUE THROUGH THE PERIOD WITH A COUPLE OF SYSTEMS TO DEAL WITH. MODEL DIFFERENCES ARE NOT ENOUGH THAT ONE MODEL SOLUTION CAN BE FAVORED OVER ANOTHER SO THE MIDDLE OF THE ROAD APPROACH WILL BE USED ONCE AGAIN. POSSIBLE SEVERE WEATHER EVENT STILL ON TRACK FOR LATE THIS AFTERNOON AND EARLY THIS EVENING OVER THE EASTERN HALF OF THE STATE WITH MAIN IMPACT AREA ACROSS THE EASTERN TWO ROWS OF COUNTIES IN THE LITTLE ROCK COUNTY WARNING AREA. A LARGE AND INTENSE TROUGH IS CLEARLY VISIBLE OVER THE CENTRAL AND SOUTHERN HIGH PLAINS AT THIS TIME. SYSTEM WILL CONTINUE TO EJECT TO THE EAST...TAKING ON MORE OF A NEGATIVE TILT AS IT DOES. SYSTEM WILL BE ACCOMPANIED BY STRONG JET STREAK AND SIGNIFICANT HEIGHT FALLS AS IT KICKS OUT. STRONG SURFACE REFLECTION IS LOCATED OVER EASTERN KANSAS AT THIS TIME AND EXPECTED TO RACE OFF TO THE NORTHEAST AND DRAG A COLD FRONT ACROSS THE STATE THIS EVENING. ALL SIGNS CONTINUE TO POINT TOWARDS CONVECTIVE DEVELOPMENT AHEAD OF THIS FRONT OVER EASTERN ARKANSAS LATE THIS AFTERNOON. STORMS THAT DEVELOP SHOULD QUICKLY BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL THREATS. THE QUESTION REMAINS IF THE CONVECTION ORGANIZES QUICK ENOUGH TO PROVIDE A SIGNIFICANT SEVERE THREAT OR IF THE MAIN THREAT WILL BE A BIT FURTHER EAST. LOW CLOUDS AND FOG MAY ALSO INHIBIT STORM DEVELOPMENT OVER SOME OF THE COUNTRY WARNING AREA UNTIL LATER ON BUT WARM FRONT ADVANCING FROM THE SOUTH EXPECTED TO CLEAR US OUT AND INTRODUCE DEEP GULF MOISTURE. MODELS REMAIN CONSISTENT IN DEVELOPING DISCREET STORMS LATE THIS AFTERNOON AND EARLY EVENING BEFORE CELLS MERGE INTO A LINE AND RACE EAST. CURRENT CURRENT THINKING IS THAT AREAS EAST OF US67/167 CORRIDOR COULD SEE AT LEAST ISOLATED SEVERE THUNDERSTORMS THIS EVENING. THE COLD FRONT WILL CLEAR THE STATE BY AROUND MIDNIGHT TONIGHT...TAKING THE STORM THREAT WITH IT. GRADIENT WINDS WILL REMAIN HIGH ENOUGH THAT A LAKE WIND ADVISORY WILL BE NEEDED TONIGHT. QUASI ZONAL FLOW AND HIGH PRESSURE WILL PROVIDE A MILD AND DRY MONDAY BEFORE THE NEXT DEEP PACIFIC TROUGH...EXPECTED TO BE OVER THE GREAT BASIN LATE MONDAY COMES INTO PLAY. MODELS REMAIN CONSISTENT IN CARVING OUT AN UPPER LOW AND PLACING IT NEAR EL PASO BY THE END OF TUESDAY. A MOIST LOW LEVEL AIR MASS RETURNS AND OVERRUNS A WARM FRONT STRETCHED ALONG THE GULF COAST TUESDAY NIGHT AND WEDNESDAY AS LOW PRESSURE PASSES TO THE SOUTH. RAIN WILL TAPER OFF WEDNESDAY NIGHT BUT SOME AREAS COULD SEE LOCALLY HEAVY AMOUNTS. OVERALL THE MAX/MAV TEMPS LOOK REASONABLE AND ARE GENERALLY ACCEPTED. LONG TERM...THURSDAY THROUGH SUNDAY SPLIT FLOW WILL CONTINUE INTO THE EXTENDED...WITH MODELS SLOWER IN MOVING UPPER SYSTEM AWAY FROM THE STATE. ANOTHER WEAK SYSTEM/COLD FRONT WILL MOVE THROUGH ON FRIDAY/EARLY SATURDAY...AND INTRODUCED SMALL RAIN CHANCES. HIGH PRESSURE WILL THEN MOVE IN...WITH DRY CONDITIONS TO CLOSE OUT THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 39 56 32 57 / 60 0 0 10 CAMDEN AR 41 63 38 65 / 40 0 0 10 HARRISON AR 34 55 31 58 / 20 0 0 10 HOT SPRINGS AR 39 60 34 63 / 30 0 0 10 LITTLE ROCK AR 40 59 34 61 / 50 0 0 10 MONTICELLO AR 43 62 38 65 / 70 0 0 10 MOUNT IDA AR 38 61 34 63 / 20 0 0 10 MOUNTAIN HOME AR 36 55 31 57 / 30 0 0 10 NEWPORT AR 40 56 33 57 / 70 0 0 10 PINE BLUFF AR 42 60 37 63 / 60 0 0 10 RUSSELLVILLE AR 36 58 32 60 / 20 0 0 10 SEARCY AR 40 57 33 59 / 60 0 0 10 STUTTGART AR 42 59 36 61 / 70 0 0 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 3 AM CST MONDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...62
Hazardous weather outlook, Jan 22, 2:45 PM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 245 PM CST SUN JAN 22 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 245 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT A SLIGHT TO MODERATE RISK OF SEVERE STORMS WILL BE POSSIBLE OVER PARTS OF CENTRAL AND EASTERN ARKANSAS THIS AFTERNOON TO EVENING. FOG...LOCALLY DENSE...WILL CONTINUE FOR THE NEXT SEVERAL HOURS AND CREATE HAZARDOUS DRIVING CONDITIONS. AREA MOTORISTS SHOULD USE EXTRA CAUTION. OTHERWISE...THE FAST MOVING STRONG STORM SYSTEM AND COLD FRONT WILL MOVE THROUGH THE REGION TODAY AND TONIGHT...AND DEVELOP SHOWERS AND THUNDERSTORMS. FACTORS WILL COME TOGETHER FOR SCATTERED STRONG TO SEVERE STORMS...MAINLY OVER CENTRAL AND EASTERN ARKANSAS. THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT RISK OF SEVERE STORMS FOR MUCH OF CENTRAL ARKANSAS...WHILE A MODERATE RISK OF SEVERE STORMS FOR MUCH OF EASTERN ARKANSAS. THE SEVERE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THERE WILL ALSO BE AN ISOLATED TORNADO THREAT ESPECIALLY OVER EASTERN ARKANSAS WHERE WIND FIELDS WILL BECOME MORE FAVORABLE. MAIN TIME PERIOD OF EXPECTED SEVERE STORM POTENTIAL IS THIS AFTERNOON THROUGH MIDNIGHT. THIS IS A DEVELOPING WEATHER SITUATION AND ARKANSAS RESIDENTS SHOULD CLOSELY MONITOR THE WEATHER THIS AFTERNOON THROUGH TONIGHT. GUSTY WINDS WILL DEVELOP AS THE SYSTEM APPROACHES AND PASSES AND A LAKE WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING UNTIL 3 AM MONDAY MORNING. THE SYSTEM WILL MOVE OUT OF ARKANSAS TONIGHT AND TAKE THE RAIN AND STORMS TO THE EAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT STORM SYSTEM WILL LIKELY AFFECT ARKANSAS AROUND MID WEEK WITH RENEWED CHANCES FOR RAIN AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING DUE TO THE SEVERE WEATHER THREAT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59/63
In the hours before
Local storm report, Jan 22, 8:03 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
803 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TORNADO 2 N SLOVAK 34.68N 91.58W
01/22/2012 PRAIRIE AR AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTS A TORNADO ON THE GROUND 2
MILES NORTH OF SLOVAK.
&&
56Local storm report, Jan 22, 8:06 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
806 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM FUNNEL CLOUD 10 SE HAZEN 34.69N 91.45W
01/22/2012 PRAIRIE AR AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTS TWO FUNNEL CLOUDS 10 MILES
SOUTHEAST OF HAZEN.
&&
56Special weather statement, Jan 22, 8:07 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 807 PM CST SUN JAN 22 2012 ARZ062-063-066>068-230250- BRADLEY AR-CALHOUN AR-CLEVELAND AR-DALLAS AR-OUACHITA AR- 807 PM CST SUN JAN 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OUACHITA... SOUTHEASTERN DALLAS...SOUTHWESTERN CLEVELAND...NORTHERN CALHOUN AND NORTHWESTERN BRADLEY COUNTIES UNTIL 845 PM CST... AT 803 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LESTER...OR 7 MILES NORTHWEST OF CAMDEN... MOVING NORTHEAST AT 65 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... FORDYCE... TRI COUNTY LAKE... TIPTON... THORNTON... LUNET... LESTER... HIGHLAND INDSTRL PK... HARLOW... ELLISVILLE... BEARDEN... WARNER... RAMSEY... PINE GROVE... ORLANDO... NEW EDINBURG... MILLVILLE... IVAN... HOPEVILLE... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3398 9247 3370 9212 3356 9291 3373 9300 TIME...MOT...LOC 0207Z 247DEG 58KT 3368 9285 225
Local storm report, Jan 22, 8:12 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
812 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TORNADO 4 NE FORDYCE 33.86N 92.36W
01/22/2012 CLEVELAND AR LAW ENFORCEMENT
2 HOUSES DAMAGAED ON HIGHWAY 8 NORTHEAST OF FORDYCE. NO
INJURIES REPORTED AT THIS TIME.
&&
56Local storm report, Jan 22, 8:24 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
824 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL GRIFFITH SPRING 34.02N 91.93W
01/22/2012 E2.75 INCH LINCOLN AR LAW ENFORCEMENT
&&
56Local storm report, Jan 22, 8:27 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
827 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL BRINKLEY 34.88N 91.19W
01/22/2012 E1.75 INCH MONROE AR LAW ENFORCEMENT
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 6:03 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 27 min |
| Jan 22, 6:20 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, White | 25 min |
| Jan 22, 6:26 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Jefferson, Saline | 49 min |
| Jan 22, 6:28 PM CST | Severe Thunderstorm Warning | LZK | Garland, Saline | 32 min |
| Jan 22, 6:32 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 28 min |
| Jan 22, 6:35 PM CST | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 40 min |
| Jan 22, 6:36 PM CST | Tornado Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 24 min |
| Jan 22, 6:43 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 32 min |
| Jan 22, 6:46 PM CST | Special Weather Statement | LZK | Garland | 29 min |
| Jan 22, 6:49 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp | 41 min |
| Jan 22, 6:58 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 47 min |
| Jan 22, 6:58 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 47 min |
| Jan 22, 6:58 PM CST | Tornado Warning | LZK | Grant, Jefferson, Lonoke, Pulaski | 32 min |
| Jan 22, 7:01 PM CST | Tornado Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 29 min |
| Jan 22, 7:09 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson | 51 min |
| Jan 22, 7:10 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 35 min |
| Jan 22, 7:25 PM CST | Tornado Warning | LZK | Cleveland, Dallas, Jefferson, Lincoln | 50 min |
| Jan 22, 7:29 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 31 min |
| Jan 22, 7:32 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 43 min |
| Jan 22, 7:34 PM CST | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 26 min |
| Jan 22, 7:38 PM CST | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 52 min |
| Jan 22, 7:44 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Jefferson, Lincoln | 46 min |
| Jan 22, 7:48 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie, Pulaski | 27 min |
| Jan 22, 7:55 PM CST | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 35 min |
| Jan 22, 8:02 PM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lincoln | 28 min |
| Jan 22, 8:07 PM CST | Special Weather Statement | LZK | Ouachita | 43 min |
| Jan 22, 8:08 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, Woodruff | 52 min |
| Jan 22, 8:12 PM CST | Tornado Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 33 min |
| Jan 22, 8:13 PM CST | Tornado Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 47 min |
| Jan 22, 8:24 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 33 min |
| Jan 22, 8:41 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 19 min |
| Jan 22, 8:53 PM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 19 min |
| Jan 22, 8:59 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 16 min |
| Jan 22, 9:07 PM CST | River Flood Advisory | LZK | Independence, Jackson, Lawrence | 13 hr |
| Jan 22, 9:15 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 30 min |
| Jan 22, 9:17 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 28 min |
| Jan 22, 9:40 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 35 min |
| Jan 22, 9:51 PM CST | Severe Thunderstorm Warning | LZK | Bradley, Drew | 24 min |
| Jan 23, 9:50 AM CST | River Flood Warning | LZK | Jackson, Woodruff | 33 days |
Nearby
Tornado Warnings in Arkansas, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.